Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A problem of Richard Bellman


Author: Tomlinson Fort
Journal: Proc. Amer. Math. Soc. 9 (1958), 282-286
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093618-5
MathSciNet review: 0093618
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093618-5
Article copyright: © Copyright 1958 American Mathematical Society